# SDR DL757060957

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,242 hours, 29,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT AND GOUGE WERE FOUND IN THE SKIN AFT OF FS 1260 BELOW S-14R.  THE DAMAGED SKIN IS WITHIN 3 INCHES OF THE SKIN SPLICE.  THE DAMAGED AREA WAS CUTOUT AND A BOEING APPROVED REPAIR WAS INSTALLED PER 456588-14
